MathSciNet Relay Station
MathSciNet bibliographic data
MR1133340 53C15 (53C12 53C35)
Szőke, Róbert Complex structures on tangent bundles of Riemannian manifolds. Math. Ann. 291 (1991), no. 3, 409–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement